Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long does Percocet stay in the body?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3585 Questions

default
Posted on Mon, 3 Apr 2017 in Medicines and Side Effects
Question: I have been taking one 5/325 Percocet for back pain at bedtime for around 9 weeks. I believe I am allergic to Tylenol because my skin doctor said a rash on my foot was from a narcotic medication. I have a total loss of appetite along with stomach pain. How long does it take for Percocet to get out of your body and is something available to rid this dangerous drug from my body?
doctor
Answered by Dr. Panagiotis Zografakis 53 minutes later
Brief Answer:
24 hours after ingestion

Detailed Answer:
Hello,

percocet contains two drugs (paracetamol and oxycodone). Both of them are eliminated within 24 hours after ingestion. The exact time may vary for different individuals. If you're having an allergic reaction then antihistamines may help.

Paracetamol (tylenol) is less likely than oxycodone to cause an allergic reaction, although you can never know...

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Panagiotis Zografakis 28 minutes later
Dr Panagiotis, I am not sure I am allergic to Percocet, but since I started taking it, my foot rash appeared, I have lost 10 pounds from 183 to 173, my doctor put me on 50mg of Zoloft for anxiety and I am at my wits end. I have taken Zoloft in the past so I don't think Zoloft is the problem. On February 10th I went to the ER for Ileus. The doctors feel Percocet caused it. Since that time I had 2 Ct scans and extensive lab work and all is normal.
doctor
Answered by Dr. Panagiotis Zografakis 4 minutes later
Brief Answer:
if it's percocet, stopping it for 24 hours should eliminate the symptoms...

Detailed Answer:
Nobody can tell for sure... If it's percocet that caused the rash then the rash should wear off (or at least get better) after 24 hours (or within 24 hours). If it does not then other causes would have to be considered. The antihistamine will help with the rash. Remember that all drugs may cause allergic reactions even if they've been used in the past without any problems.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  Back pain

doctor1 MD

Hi, I have had ongoing probs and some lap surgery 1 and 2 yr ago. I had expensive test and cam back as volvulus. My gsdoc and specialist said no. I had massive pain and and went to many hosp, finally got into one and was operated on for numerous things incl aadhesions and perintinis. I was treated and released,e adg pain still pretty bad, had another lap which showed liver and gallbladder flipped and massive binding/ adhesions and colon . My liver got snipped as cysts though o.k. Anyway here I am with really sore back (1 month) and sore sides under ribs down to hips, worse on r/h side... Am some days. constipated and some o.k. Am in pain and concerned. Thanks, WEndy age 42 mother of 1 11 yr old boy

doctor1 MD

Hello, My name is XXXXXX and I am 24 years old. My life wasn t that great for the past 4 months or so. It started with anal leakage, then moved to diarrhea , constipation , lots of gas, abdominal pain , and this morning I had a burning sensation after I used number 2. Can you please help me to figure out what might be the cause for this? Also, my diet ain t good at all. I eat unhealthy food and drink lots of soda , sugar drink, etc..

doctor1 MD

hello doctor. i have been feeling under the weather latly and was consulting you to see if my symtoms need emidiate medical atension. for the past three days i have had very green stool and dark urine when i have been doing nothing but drinking gatorade and water. i have also had cold sweats and shivers to the point were i had to turn my air up to 78 degrees. prevous to this, for the past 2 years i have had really bad morning stomach pains and extreme diareha atleast 3 times a week. after i finish a bowel movment when this occurs i feel great and back to normal so i just assumed it was from greasy food that couldnt fully digest as i slept. could this be connected. could i have injested some sort of bacteria. any answer and cures would be great. thank you.

doctor1 MD

Ms. GOPA IYER from Kolkata (INDIA). Age 42. Irritable bowel syndrome . Acidity. Bitter taste in mouth in morning. Unpredictable stool / bowel. Comfortable sleep with cold milk at night. Otherwise sleepless. Occasionally bloating and pain in abdomen. Anemia ( Hemoglobin 8.5). Others (like hormone, liver function test ) normal. But problems with vegetables, oils. Anxiety. If prothioden is prescribed, please say under what name it is available in India.

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?